You may remember that about a month or so ago I asked a question about the use of these two drugs together as the GP had stopped my Clopidogrel and I was feeling unwell without it. They put me back on it but only temporarily and no longer on a repeat prescription so they review it every time. I discovered that felt so unwell as INR was low as well. Anyway I have now been asked by GP to talk to Rheumatologist direct about whether I should be on both. I think that as INR will not seem to go up despite ever increasing Wafarin dose they are going to suggest Heparin (have needle phobia). I still feel that Clopidogrel deals with some symptoms that Wafarin doesn't, though hard to judge as it has never got to a high enough INR to be considered therapeutic! Has anyone got information on a journal article or other evidence supporting the use of an anti-coagulant and a drug that acts on the platelets at the same time that I could share with Rheumatologist? I feel I am fighting a bit of a losing battle here as the medical people cannot seem to see any benefit to it, just a higher risk of a bleed. Thanks Elaine
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.